# SDR YENA20160810689

- Difficulty date: August 10, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 41,538 hours, 14,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 053011
- Condition: Failed
- Location: Cabin
- Part time: 37,387 hours, 12,888 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, EMERGENCY LIGHT FAILED TEST; R & R EMERGENCY LIGHT BATTERY 12WL. PERFORMED BITE CHECK.  BITE CHECK PASSED.
